# SDR C2XA09SH151

- Difficulty date: May 4, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 18,288 hours, 19,643 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: 14569382610
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT AILERON DAMPNER BRACKET HAS MIGRATED BUSHING.  MAINTENANCE REMOVED AND REPLACED RT AILERON DAMPNER BRACKET IAW EMB-145 SRM 57-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
